# SDR AALA202111241983

- Difficulty date: November 22, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 88,020 hours, 10,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: S479W2203
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN COVER MISSING AT 4L DOOR. REPLACED EXIT SIGN LIGHT ASSEMBLY WITH NEW IAW AMM 33-51-00, OPS CHECK GOOD.
